# SDR VTZA97310

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Activated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6915 - CHO-LYH - ABORTED TAKEOFF DUE TO RIGHT ENGINE OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE AT CHO WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED SLIVER FROM CHIP DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
